# SDR GAIA03163OP

- Difficulty date: November 20, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE AT FWA, IT WAS DISCOVERED THA THE L1 DOOR EMERGENCY EXIT LIGHT DID NOT ILLUMINATE.  REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT.  OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE  (M)
